i noticed 2 days after taking this medication i experienced itching on my body and once i start scratching i break out in hives where i scratched and it stays for about 15 min and then goes away. this has been going on for 13 days and i have been off medication for 8 days. please help
Zithromax is a long acting antibiotic, and that may be why you are still reacting, you do need to let all your doctors and the pharmacy know this happened to you, as it is a sign of possible allergy to this medication. Have you tried taking Benadryl or Claritin tablet, both antihistamines that relieve hives/allergic reactions. There are creams like Cort-aid that may help, some allergy skin creams even have a pain/itch reliever. This should be easing up, I think Zith works for 10 days after you stop taking it. Wouldn't hurt to drink lots of water to see if you can flush it from your system. If your tongue or throat swells, to to ER or doctor.
- Zithromax Information for Consumers
- Zithromax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zithromax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Could darvasett, (taken for sciatic nerve problem) cause hives... quarter size red, hot, itchy bumps
Posted 10 Oct 2010 • 1 answer
Posted 10 Oct 2011 • 1 answer
Posted 17 Sep 2016 • 0 answers
Posted 17 Nov 2017 • 0 answers